zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings. (English) Zbl 1223.47108
Summary: We prove strong convergence theorems to a zero of a monotone mapping and a fixed point of relatively weak nonexpansive mapping. Moreover, strong convergence theorems to a point which is a fixed point of relatively weak nonexpansive mapping and a solution of a certain variational problem are proved under appropriate conditions.

47J25Iterative procedures (nonlinear operator equations)
47H05Monotone operators (with respect to duality) and generalizations
47H09Mappings defined by “shrinking” properties
Full Text: DOI
[1] Alber, Ya.: Metric and generalized projection operators in Banach spaces: properties and applications. Leture notes in pure and appl. Math. 178, 15-50 (1996) · Zbl 0883.47083
[2] Beauzamy, B.: Introduction to Banach spaces, and their geometry. (1995) · Zbl 0875.00043
[3] Butanriu, D.; Reich, S.; Zaslavski, A. J.: Asymtotic behavior of relatively nonexpansive operators in Banach spaces. J. appl. Anal. 7, 151-174 (2001) · Zbl 1010.47032
[4] Butanriu, D.; Reich, S.; Zaslavski, A. J.: Weakly convergence of orbits of nonlinear operators in reflexive Banach spaces. Numer. funct. Anal. optim. 24, 489-508 (2003) · Zbl 1071.47052
[5] Censor, Y.; Reich, S.: Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization. Optiomization 37, 323-339 (1996) · Zbl 0883.47063
[6] Cioranescu, I.: Geometry of Banach spaces, duality mapping and nonlinear problems. (1990) · Zbl 0712.47043
[7] Iiduka, H.; Takahashi, W.; Toyoda, M.: Approximation of solutions of variational inequalities for monotone mappings. Panamer. math. J. 14, 49-61 (2004) · Zbl 1060.49006
[8] Iiduka, H.; Takahashi, W.: Strong convergence studied by hybrid type method for monotone operators in a Banach space. Nonlinear anal. 68, 3679-3688 (2008) · Zbl 1220.47095
[9] Kacurovskii: On monotone operators and convex functionals. Uspekhi mat. Nauk 15, 213-215 (1960)
[10] Kamimura, S.; Takahashi, W.: Strong convergence of proximal-type algorithm in a Banach space. SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083
[11] Kinderlehrer, D.; Stampaccia, G.: An iteration to variational inequalities and their applications. (1990)
[12] Kohasaka, F.; Takahashi, W.: Strong convergence of an iterative sequence for maximal monotone operators in Banach spaces. Abstr. appl. Anal., No. 3, 239-249 (2004) · Zbl 1064.47068
[13] Lions, J. L.; Stampacchia, G.: Variational inequalities. Comm. pure appl. Math. 20, 493-517 (1967) · Zbl 0152.34601
[14] Minty, G. J.: Monotone operators in Hilbert spaces. Duke math. J. 29, 341-346 (1962) · Zbl 0111.31202
[15] Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semi-groups. J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048
[16] Pascali, D.; Sburlan: Nonlinear mappings of monotone type. (1978) · Zbl 0423.47021
[17] Reich, S.: A weak convergence theorem for the alternating method with Bergman distance. Leture notes in pure and appl. Math. 178, 313-318 (1996) · Zbl 0943.47040
[18] Rockfellar, R. T.: Monotone operators and the proximal point algorith. SIAM J. Control optim. 14, 877-898 (1976)
[19] Saldove, M. V.; Svaiter, B. F.: Forcing strong convergence of proximal point iterations in a Hilbert space. Math. program. 87, 189-202 (2000) · Zbl 0971.90062
[20] Su, Y.; Qin, X.: Monotone CQ iteration processes for nonexpansive semigroups and maximal monotone operators. Nonlinear anal. (2007)
[21] Takahashi, W.: Nonlinear functional analysis. (1988) · Zbl 0647.90052
[22] Vainberg, M. M.; Kacurovskii, R. I.: On the variational theory of nonlinear operators and equations. Dokl. akad. Nauk 129, 1199-1202 (1959)
[23] Xu, H. K.: Inequalities in Banach spaces with applications. Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033
[24] E.H. Zarantonello, Solving functional equations by contractive averaging, Mathematics Research Center Rep, #160, Mathematics Research Centre,Univesity of Wisconsin, Madison, 1960